# SDR SWAA2020090209830

- Difficulty date: August 19, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Latch
- Condition: Torn
- Location: External Pwr Dr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT LOWER LATCH FLANGE METAL IS TORN COMMON TO FWD ATTACH FASTENER.  ACCOMPLISHED DOUBLER REPAIR AT ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER AT LOWER LATCH I.A.W SRM 53-10-15-2R-4.
